International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1986 / Article

Open Access

Volume 9 |Article ID 350126 | https://doi.org/10.1155/S0161171286000406

S. Sessa, B. Fisher, "On common fixed points of weakly commuting mappings and set-valued mappings", International Journal of Mathematics and Mathematical Sciences, vol. 9, Article ID 350126, 7 pages, 1986. https://doi.org/10.1155/S0161171286000406

On common fixed points of weakly commuting mappings and set-valued mappings

Received07 Sep 1984

Abstract

Our main theorem establishes the uniqueness of the common fixed point of two set-valued mappings and of two single-valued mappings defined on a complete metric space, under a contractive condition and a weak commutativity concept. This improves a theorem of the second author.

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views107
Downloads493
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.